Share This Article:

On the Cauchy Problem for Von Neumann-Landau Wave Equation

Abstract Full-Text HTML XML Download Download as PDF (Size:2547KB) PP. 1224-1332
DOI: 10.4236/jamp.2014.213143    6,625 Downloads   7,011 Views  
Author(s)    Leave a comment


In present paper we prove the local well-posedness for Von Neumann-Landau wave equation by the T. Kato’s method.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Liu, C. and Liu, M. (2014) On the Cauchy Problem for Von Neumann-Landau Wave Equation. Journal of Applied Mathematics and Physics, 2, 1224-1332. doi: 10.4236/jamp.2014.213143.


[1] Chen, Z. (2009) Dirichlet Problems for Stationary von Neumann-Landau Wave Equations. Acta Mathematica Scientia, 29, 1225-1232.
[2] Cazenave, T. (2003) Semilinear Schrodinger Equations, Courant Lecture Notes in Mathematics, 10. New York University, Courant Institute of Mathematical Sciences, AMS.
[3] Tao, T. (2006) Nonlinear Dispersive Equations: Local and Global Analysis. CBMS Regional Conference Series in Mathematics, Vol. 108, American Mathematical Society, Providence.
[4] Linares, F. and Ponce, G. (2009) Introduction to Nonlinear Dispersive Equations.
[5] Kato, T. (1987) On nonlinear Schrodinger Equations. Annales de l’I.H.P. Physique Théorique, 46, 113-129.
[6] Keel, M. and Tao, T. (1998) Endpoint Strichartz Estimates. American Journal of Mathematics, 120, 955-980.

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.